DocServer

Items where Year is 2000

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | E | H | M | W
Number of items: 21.

B

Bauschke, Heinz H. (2000) Projection Algorithms: Results and Open Problems. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. and Tseng, Paul (2000) Metric regularity, strong CHIP, and CHIP are distinct properties. Journal of Convex Analysis, 7 . pp. 395-412. ISSN 0944-6532

Borwein, David and Borwein, Jonathan M. and Marechal, Pierre (2000) Surprise Maximization. American Math. Monthly, 107 . pp. 527-537.

Borwein, Jonathan M. and Bailey, David H. (2000) Experimental Mathematics: Recent Developments and Future Outlook. In: Mathematics Unlimited --$ 2\infty1$ and Beyond, B. Engquist and W. Schmid (Eds.),. Springer-Verlag, pp. 51-66. ISBN 3-540-66913-2

Borwein, Jonathan M. and Bradley, David M. and Crandall, Richard E. (2000) Computational strategies for the Riemann zeta function. Journal of Computational and Applied Mathematics, 121 . pp. 247-296.

Borwein, Jonathan M. and Choi, Stephen (2000) On the Representations of $xy+yz+zx$. Experimental Mathematics, 9 . pp. 153-158.

Borwein, Jonathan M. and Lewis, Adrian and Read, John and Zhu, Qiji J. (2000) Convex spectral functions of compact operators, Part 1. J. Nonlinear and Convex Analysis, 1 . pp. 17-36.

Borwein, Jonathan M. and Lisonek, Petr (2000) Applications of Integer Relation Algorithms. Discrete Mathematics (Special issue for FPSAC 1997), 217 (200). pp. 65-82.

Borwein, Jonathan M. and Lucet, Yves and Mordukhovich, Boris S. (2000) Compactly epi-Lipschitzian convex sets and functions in normed spaces. Journal of Convex Analysis, 7 . pp. 373-394. ISSN 0944-6532

Borwein, Jonathan M. and Marechal, Pierre and Naugler, D. (2000) A convex dual approach to the computation of NMR complex spectra. Mathematical Methods of Operations Research, 51 (1). pp. 91-102.

Borwein, Jonathan M. and Moors, Warren B. (2000) Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proceedings of the American Mathematical Society, 128 (1). pp. 215-221. ISSN 0002-9939

Borwein, Jonathan M. and Stanway, Terry (2000) Numerical and Computational Mathematics (at the undergraduate level). In: Proceedings of the Conference on Technology in Mathematics Education Secondary and Tertiary Levels, 2-4 June, 1999, Brock University. Bruce Cload and Tom Jenkyns eds., Brock Univ. Press.

Borwein, Jonathan M. and Vanderwerff, Jon D. (2000) On the continuity of biconjugate convex functions. Proceedings of the American Mathematical Society, 30 (6). pp. 1797-1803. ISSN 0002-9939

Borwein, Jonathan M. and Wang, Shawn Xianfu (2000) Lipschitz Functions with Maximal Clarke Subdifferentials Are Generic. Proceedings of the American Mathematical Society, 128 . pp. 3221-3230. ISSN 0002-9939

Borwein, Peter and Hare, Kevin G. (2000) Some Computations on Pisot and Salem Numbers. [Preprint]

E

Elder, Murray J (2000) Automaticity, almost convexity and falsification by fellow traveler properties of some finitely presented groups. PhD thesis, The University of Melbourne.

H

Hare, Kevin G. (2000) Perfect $\langle k, r \rangle$-latin squares. [Preprint]

Hauser, Raphael A. (2000) Self-scaled Barriers for Semidefinite Programming. [Preprint]

M

MacDougall, James A. and Buchholz, Ralph H. (2000) When Newton met Diophantus : A study of rational-derived polynomials and their extension to quadratic fields. Journal of Number Theory, 81 . pp. 210-233.

MacDougall, James A. and Bača, Martin and Miller, Mirka and Wallis, W. D. (2000) A Survey of Certain Valuations of Graphs. Discussiones Mathematicae Graph Theory, 20 . pp. 219-229.

W

Wright, Steve (2000) Time-dependent Stokes flow through a randomly perforated porous medium. Asymptot. Anal., 23 (3-4). pp. 257-272.

This list was generated on Wed Oct 18 14:43:16 2017 AEDT.